# SDR SWAA2022040489208

- Difficulty date: March 29, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N244WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34864
- Aircraft time: 53,291 hours, 31,699 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LIGHT STRIP IN AFT AIRCRAFT NOT ILLUMINATING. / [01] REPLACED EMERGENCY EXIT LIGHT STRIP AFT R/H SIDE ADJACENT TO R/H GALLEY. REF AMM 33-51-15.
